# SDR FDEA201010124028

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT TRACK NR 12 LOWER CUTOUT OTBD AREA CRACKED APPROX .5 INCH.  TRIMMED AND REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 68, VOL I, REV 96.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 111.
